Publicado

1965-01-01

The conjugates and preconjugates of linear operators

Palabras clave:

Preconjugates, conjugates, theorems, the state of diagram of pairs (es)

Descargas

Autores/as

  • Kathy K. Forbes Universidad de Maryland

The preconjugate / Examples of admissible / Applications / Acknowledgements

Cómo citar

APA

Forbes, K. K. (1965). The conjugates and preconjugates of linear operators. Revista Colombiana de Matemáticas, 6(3- 5), 3–36. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/33421

ACM

[1]
Forbes, K.K. 1965. The conjugates and preconjugates of linear operators. Revista Colombiana de Matemáticas. 6, 3- 5 (ene. 1965), 3–36.

ACS

(1)
Forbes, K. K. The conjugates and preconjugates of linear operators. rev.colomb.mat 1965, 6, 3-36.

ABNT

FORBES, K. K. The conjugates and preconjugates of linear operators. Revista Colombiana de Matemáticas, [S. l.], v. 6, n. 3- 5, p. 3–36, 1965. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33421. Acesso em: 29 jun. 2022.

Chicago

Forbes, Kathy K. 1965. «The conjugates and preconjugates of linear operators». Revista Colombiana De Matemáticas 6 (3- 5):3-36. https://revistas.unal.edu.co/index.php/recolma/article/view/33421.

Harvard

Forbes, K. K. (1965) «The conjugates and preconjugates of linear operators», Revista Colombiana de Matemáticas, 6(3- 5), pp. 3–36. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33421 (Accedido: 29junio2022).

IEEE

[1]
K. K. Forbes, «The conjugates and preconjugates of linear operators», rev.colomb.mat, vol. 6, n.º 3-5, pp. 3–36, ene. 1965.

MLA

Forbes, K. K. «The conjugates and preconjugates of linear operators». Revista Colombiana de Matemáticas, vol. 6, n.º 3- 5, enero de 1965, pp. 3-36, https://revistas.unal.edu.co/index.php/recolma/article/view/33421.

Turabian

Forbes, Kathy K. «The conjugates and preconjugates of linear operators». Revista Colombiana de Matemáticas 6, no. 3- 5 (enero 1, 1965): 3–36. Accedido junio 29, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/33421.

Vancouver

1.
Forbes KK. The conjugates and preconjugates of linear operators. rev.colomb.mat [Internet]. 1 de enero de 1965 [citado 29 de junio de 2022];6(3- 5):3-36. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33421

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

67